Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Erratum and addendum to ``Central extensions of current algebras''


Author: Pasha Zusmanovich
Journal: Trans. Amer. Math. Soc. 362 (2010), 5601-5603
MSC (2010): Primary 17B56; Secondary 13D03, 17B50
DOI: https://doi.org/10.1090/S0002-9947-10-05304-3
Published electronically: April 28, 2010
Original Article: Trans. Amer.Math. Soc. 334 (1992), 143-152.
MathSciNet review: 2657692
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [DZ] A. Dzhumadil'daev and P. Zusmanovich, Commutative $ 2$-cocycles on Lie algebras, submitted to J. Algebra; arXiv:0907.4780v2.
  • [L] J.-L. Loday, Cyclic Homology, 2nd ed., Springer, 1998. MR 1600246 (98h:16014)
  • [Z1] P. Zusmanovich, Central extensions of current algebras, Trans. Amer. Math. Soc. 334 (1992), 143-152. MR 1069751 (93a:17023)
  • [Z2] -, The second homology group of current Lie algebras, Astérisque 226 (1994), 435-452. MR 1317128 (96a:17015)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2010): 17B56, 13D03, 17B50

Retrieve articles in all journals with MSC (2010): 17B56, 13D03, 17B50


Additional Information

Pasha Zusmanovich
Affiliation: Reykjavík Academy, Reykjavík, Iceland
Email: pasha@akademia.is

DOI: https://doi.org/10.1090/S0002-9947-10-05304-3
Received by editor(s): January 2, 2010
Published electronically: April 28, 2010
Article copyright: © Copyright 2010 American Mathematical Society

American Mathematical Society